# SDR C2XA04IA052

- Difficulty date: May 3, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: M3902931229
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT AT THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE PIN AT THE LIGHT CONNECTOR TO BE LOOSE.  THE PIN WAS RE-INSERTED INTO THE AFFECTED CONNECTOR, THE LIGHT OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
